# SDR UALA2009093003071

- Difficulty date: September 29, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 71,467 hours, 11,591 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 154260019
- Part serial: 3631
- Condition: Leaking
- Location: Nr 11 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 11 SPOILER ACT LEAKING HYD FLUID.   REPLACED NR 11 SPOILER ACTUATOR.
